# SDR AALA970422

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE AND SKIN OUTBOARD OF STRINGER 26R AT STATION 1148.  REPAIRED AREA USING FILLER AND DOUBLER PER ESO 11697, DATED 2-24-97 AND SRM 53-30-3, AFTER CORROSION REMOVED.  (M)
